Also, I didn’t fully answer your question:
Because I’m on such a low dose of the Effexor and the lamictal it doesn’t really effect my personality too much (flattening out).
I was on a very very high dose of lamictal before and various other things including abilify and geodon and that was straight up zombie like at best.
Vyvanse for adhd gave me a seizure.
Abilify made me go from 5’9 120lbs to 220lbs in less than a year mind you I’ve been underweight my entire life up to that point.
Saphris gave me awful migraines. But that’s nothing new.
And Geodon…well…it gave me severe muscle spasms, dizziness, and made me pass out in the mornings. You know all that shit it says to call the doctor about. lol I was living alone and ended up hitting the back of my head really hard then I called my doctor.
Mind you those meds were all over ten years ago.
Well, long story short is that it took a very very long time to find the right psychiatric medications and dosage for me.
I need to go up or go to the extended release for the adderall but for right now that’s no big deal.
I don’t feel like a zombie or over medicated. I feel like myself. Perhaps it is because I’m on such a low dosage of lamictal. But I can defiantly tell when I’m even a few hours late on Effexor cause the brain zaps start.
But being able to tell the medicated me vs the unmedicated me? No. I’ve only been able to tell when I’m either over medicated or delusional/manic. Otherwise, I just feel normal.
Hope that makes sense.
Oh, and with all the other medication…I just want to not hurt man. God my knees fucking hurt all the fucking time